# SDR RAIA00303095

- Difficulty date: March 31, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,604 hours, 5,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT INTERMITTENT.  MAINTENANCE SECURED CONNECTOR AT FLOOR PATH LIGHT STRIP, OPS CHECK OK.
